MathSciNet Relay Station
MathSciNet bibliographic data
MR151986 (27 #1967) 53.74 (57.20)
Feldman, Edgar The geometry of immersions. I. Bull. Amer. Math. Soc. 69 1963 693–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement